Alert archive / Illinois / Freeze Warnings in 2008

Freeze Warning 2, NWS Lincoln, IL

October 26, 200827 counties in Illinois

NWS Lincoln, IL issued this freeze warning at Oct 26, 2008, 3:47 AM CDT for 27 counties in Illinois. It took effect at Oct 27, 2008, 1:00 AM CDT. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 26, 2008, 3:47 AM CDT (08:47 UTC)
In effect from
Oct 27, 2008, 1:00 AM CDT
Expired
Oct 27, 2008, 2:36 AM CDT
In force
96 min
Issued by
NWS Lincoln, IL
All 27 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Coles County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 5 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1590 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 260847
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
347 AM CDT SUN OCT 26 2008

...WIND ADVISORY REMAINS IN EFFECT FOR CENTRAL AND SOUTHEAST ILLINOIS
SUNDAY AND SUNDAY NIGHT...
...FREEZE WARNING IS IN EFFECT FOR CENTRAL ILLINOIS SUNDAY NIGHT...

.A STRONG COLD FRONT WILL DIVE SOUTHWARD THROUGH THE REGION THIS
MORNING...BRINGING GUSTY WEST TO NORTHWEST WINDS AND SHARPLY
COLDER TEMPERATURES. SUSTAINED WINDS BEHIND THE FRONT WILL
INCREASE TO BETWEEN 25 AND 35 MPH...WITH GUSTS TO AROUND 45 MPH
DURING THE AFTERNOON AND EVENING.

ILZ027>031-036>038-040>057-061-261615-
/O.NEW.KILX.FZ.W.0002.081027T0600Z-081027T1400Z/
/O.CON.KILX.WI.Y.0009.081026T1500Z-081027T0200Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE
347 AM CDT SUN OCT 26 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM CDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY. A WIND
ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT
THIS EVENING. 

GUSTY NORTHWESTERLY WINDS WILL DEVELOP IN THE WAKE OF A STRONG
COLD FRONT BEGINNING SUNDAY MORNING. WINDS WILL INCREASE TO
BETWEEN 25 AND 35 MPH THIS MORNING AND CONTINUE INTO THE AFTERNOON
AND EVENING HOURS...WITH GUSTS TO AROUND 45 MPH AT TIMES.

COLD AIR WILL ADVECT INTO THE REGION TONIGHT AND EARLY MONDAY
MORNING WITH TEMPERATURES FALLING INTO THE UPPER 20S TO AROUND 30.
THIS WILL RESULT IN THE FIRST FREEZE OF THE SEASON AND AN END TO
THE GROWING SEASON. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

AUTEN
4 follow-up statements
000 
WWUS73 KILX 261612
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1112 AM CDT SUN OCT 26 2008

...WIND ADVISORY REMAINS IN EFFECT FOR CENTRAL AND SOUTHEAST
ILLINOIS SUNDAY AND SUNDAY NIGHT... 
...FREEZE WARNING IS IN EFFECT FOR CENTRAL ILLINOIS SUNDAY
NIGHT...

.A STRONG COLD FRONT MOVING INTO EASTERN ILLINOIS LATE THIS
MORNING WILL RESULT IN VERY WINDY CONDITIONS ACROSS CENTRAL
AND EAST CENTRAL ILLINOIS THIS AFTERNOON INTO THIS EVENING.
THIS WILL BE FOLLOWED BY TEMPERATURES BELOW FREEZING OVERNIGHT.

ILZ027>031-036>038-040>057-061-262100-
/O.CON.KILX.FZ.W.0002.081027T0600Z-081027T1400Z/
/O.CON.KILX.WI.Y.0009.000000T0000Z-081027T0200Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE
1112 AM CDT SUN OCT 26 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY.
A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

A WEST-NORTHWEST WIND OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH
CAN BE EXPECTED IN ALL OF CENTRAL AND EAST CENTRAL ILLINOIS THIS
AFTERNOON INTO THIS EVENING. 

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES ON NORTH-SOUTH ROADWAYS. USE EXTRA CAUTION WHEN
TRAVELING THIS AFTERNOON AND THIS EVENING.

COLD AIR WILL MOVE INTO THE REGION TONIGHT AND EARLY MONDAY MORNING
WITH TEMPERATURES FALLING INTO THE UPPER 20S TO LOWER 30S. THIS WILL
RESULT IN THE FIRST WIDESPREAD FREEZE OF THE SEASON. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

MILLER
000 
WWUS73 KILX 262027
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT SUN OCT 26 2008

...WIND ADVISORY REMAINS IN EFFECT FOR CENTRAL AND SOUTHEAST
ILLINOIS THROUGH EARLY THIS EVENING...
...FREEZE WARNING IS IN EFFECT FOR CENTRAL ILLINOIS LATE
TONIGHT AND EARLY MONDAY MORNING...

.STRONG WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH THE EVENING
HOURS WHICH WILL USHER IN SOME OF THE COLDEST AIR OF THE FALL 
SEASON SO FAR. WIND GUSTS AROUND 45 MPH WILL BE LIKELY THROUGH THE
EVENING HOURS BEFORE THE WINDS SLOWLY DIMINISH OVERNIGHT. MORNING
LOW TEMPERATURES ARE EXPECTED TO APPROACH THE FREEZING MARK WITH
A FEW LOCATIONS SEEING THE MERCURY DIP A DEGREE OR TWO BELOW
FREEZING BY SUNRISE MONDAY.

ILZ027>031-036>038-040>057-061-270200-
/O.CON.KILX.FZ.W.0002.081027T0600Z-081027T1400Z/
/O.CON.KILX.WI.Y.0009.000000T0000Z-081027T0200Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE
327 PM CDT SUN OCT 26 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY.
A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

A WEST-NORTHWEST WIND OF 25 TO 35 MPH...WITH GUSTS AROUND 45 MPH
CAN BE EXPECTED IN ALL OF CENTRAL AND EAST CENTRAL ILLINOIS THROUGH
THIS EVENING. WINDS ARE EXPECTED TO SLOWLY DIMINISH THROUGH THE
LATE EVENING AND EARLY MORNING HOURS. 

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH ARE EXPECTED WITH
FREQUENT GUSTS AT OR ABOVE 45 MPH. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH-
SOUTH ROADWAYS. USE EXTRA CAUTION WHEN TRAVELING THIS AFTERNOON
AND THIS EVENING.

COLD AIR WILL MOVE INTO THE REGION TONIGHT AND EARLY MONDAY
MORNING WITH TEMPERATURES FALLING INTO THE LOWER 30S. THIS WILL
RESULT IN THE FIRST WIDESPREAD FREEZE OF THE SEASON.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

SMITH
000 
WWUS73 KILX 270147
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
847 PM CDT SUN OCT 26 2008

...FREEZE WARNING IS IN EFFECT FOR CENTRAL ILLINOIS LATE TONIGHT
AND EARLY MONDAY MORNING...

ILZ027>031-036>038-040>057-061-270900-
/O.CAN.KILX.WI.Y.0009.000000T0000Z-081027T0200Z/
/O.CON.KILX.FZ.W.0002.081027T0600Z-081027T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE
847 PM CDT SUN OCT 26 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND
ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM
CDT MONDAY. 

SUSTAINED WIND SPEEDS AND GUSTS HAVE DIMINISHED BELOW ADVISORY
LEVELS EARLY THIS EVENING. THEREFORE...THE WIND ADVISORY HAS BEEN
CANCELLED.

COLD AIR WILL CONTINUE TO SURGE INTO THE REGION THROUGH THE NIGHT
WITH TEMPERATURES FALLING INTO THE LOWER 30S BY SUNRISE MONDAY. THIS
WILL RESULT IN THE FIRST WIDESPREAD FREEZE OF THE SEASON.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

BAK
000 
WWUS73 KILX 270736
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
236 AM CDT MON OCT 27 2008

...FREEZE WARNING HAS BEEN CANCELLED FOR EARLY THIS MORNING...

ILZ027>031-036>038-040>057-061-270845-
/O.CAN.KILX.FZ.W.0002.000000T0000Z-081027T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE
236 AM CDT MON OCT 27 2008

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE FREEZE
WARNING. 

DUE TO CLOUD COVER AND STRONG NORTHWESTERLY WINDS...LOW
TEMPERATURES EARLY THIS MORNING WILL NOT BE QUITE AS COLD AS
PREVIOUSLY FORECAST. LOWS WILL ONLY DROP INTO THE MIDDLE TO UPPER
30S...THUS THE FREEZE WARNING HAS BEEN CANCELLED.

WITH CLEAR SKIES AND LIGHTER WINDS EXPECTED TONIGHT...A NEW FREEZE
WARNING WILL BE ISSUED FOR EARLY TUESDAY MORNING...AS LOW TEMPERATURES
WILL DROP INTO THE MIDDLE TO UPPER 20S ACROSS THE REGION.

$$

BARNES

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this freeze warning went out at Oct 26, 3:22 AM CDT, 25 minutes earlier.

Area forecast discussion, Oct 26, 3:22 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
322 AM CDT SUN OCT 26 2008

.DISCUSSION...
ISSUED 321 AM CDT SUN OCT 26 2008

SHORT TERM MODELS IN FAIRLY GOOD AGREEMENT AND ARE CONSISTENT WITH
PREVIOUS RUNS ON HANDLING OF THE FAST MOVING COLD FRONT TODAY.
ONLY DIFFERENCE SEEN IS WITH THEIR HANDLING OF THE PCPN MOVING
ACROSS IOWA AT THE MOMENT. GFS SEEMS TO HANDLE THIS BETTER THAN
THE NAM-WRF...THOUGH NOT AS WELL AS WOULD HAVE HOPED. ANY
RATE...RH FIELDS ON GFS LOOKS BETTER THAN NAM SO WILL LEAN THAT
DIRECTION FOR THIS MORNING. A BLEND OF THE MODELS FOR THE REST
LOOKS FINE. IN THE LONG TERM...THE ECMWF STILL LOOKS GOOD.

MAIN CONCERN THIS PACKAGE IS WITH PCPN THIS MORNING...GUSTY WINDS
TODAY AND FREEZING TEMPS TONIGHT AND MONDAY NIGHT. LONG TERM
CONCERNS IS SPEED OF ANY WARM UP.

SHORT TERM...TODAY THROUGH TUESDAY NIGHT

COLD FRONT HAS REACHED THE IOWA/ILLINOIS BORDER AND IS QUICKLY
MOVING SOUTHEAST INTO THE AREA. BEHIND THE FRONT IS AN AREA OF
SHOWERS THAT WILL AFFECT MOST OF THE CWA THIS MORNING...PRIOR TO
18Z. WINDS WILL BECOME NORTHWEST AND INCREASE TO 25-35 MPH WITH
GUSTS TO AROUND 45 MPH. ADVISORY STILL MAKES SENSE AND WILL
CONTINUE UNTIL 02Z THIS EVENING. SKIES WILL BECOME MOSTLY SUNNY
BEHIND FRONT/PCPN BUT GUSTY WINDS WILL MAKE IT QUITE CHILLY. WINDS
SHOULD DECOUPLE SOME THIS EVENING BUT GRADIENT WILL REMAIN TIGHT
COULD STILL BE SOME GUSTS AT NIGHT...BUT NOT ADVISORY CRITERIA.

A SECONDARY 500MB AND SFC TROUGH WILL DROP INTO THE REGION FOR
MONDAY AND THIS COULD BRING ADDITIONAL PCPN TO THE REGION. 850
TEMPS WILL BE BELOW ZERO WHICH MEANS PCPN COULD BE FLURRIES EARLY
CHANGING TO ALL SPRINKLES OR A MIX. CONFIDENCE IS NOT HIGH WITH
THIS AND DUE TO LACK OF MOISTURE...BELIEVE CHANCES ARE SMALL. SO
HAVE GONE WITH SLIGHT CHANCE OF PCPN FOR MONDAY...WHICH WILL NOT
SHOW UP IN TEXT FORECAST.

AFTER THIS...THE LARGE HIGH PRESSURE WILL FINALLY BUILD INTO THE
REGION FOR TUESDAY AND THE REST OF THE WEEK...WITH DRY WEATHER.

COLD AIR ADVECTION WILL BE THE RULE FOR MOST OF THE PERIOD AS 500MB
TROUGH DEVELOPS IN THE EASTERN US AND A COLD HIGH PRESSURE SLIDES
DOWN INTO THE PLAINS. ILLINOIS WILL BE INFLUENCE BY NORTHERLY FLOW
FOR THE NEXT 3 DAYS GIVING US BELOW NORMAL TEMPS THROUGH THE
PERIOD. TEMPS WILL GET COLD TONIGHT...BUT BREEZY WINDS WILL KEEP
THEM FROM FALLING TOO FAR. THE STRONG CAA WILL STILL BRING BELOW
FREEZING TEMPS TO MOST OF THE CWA TONIGHT. THEN WELL SEE HIGH
TEMPS MONDAY 15-20 DEGREES BELOW NORMAL. A HARD FREEZE WILL BE IN
STORE FOR MONDAY NIGHT OVER THE ENTIRE CWA AS SKIES WILL BE
CLEAR...WINDS WILL BE LIGHT AND A SECOND SHOT OF COLD AIR WILL
HAVE DROPPED INTO THE AREA. TEMPS WILL REMAIN BELOW NORMAL FOR TUE
AND TUE NIGHT. GUIDANCE TEMPS NOT TOO BAD BUT DID UNDERCUT HIGHS
FOR MON AND TUE IN SOME AREAS.

LONG TERM...WEDNESDAY THROUGH SATURDAY

HIGH PRESSURE WILL GRADUALLY SHIFT INTO SOUTHEASTERN US THROUGH
THE PERIOD AND BRING SOUTHWESTERLY FLOW BACK TO ILLINOIS. THIS
SHOULD BRING RETURN OF WAA TO THE AREA FOR THE PERIOD. GFS SEEMS
FAST WITH BRING THE NEXT FRONT INTO THE AREA WHILE ECMWF APPEARS
TO BE THE BETTER SOLUTION WHICH IS SLOWER.

WARM UP IN THE AREA WILL LIKELY BE SLOWER THAN MEX GUIDANCE
INDICATES SO WILL UNDERCUT MEX NUMBERS BY SEVERAL DEGREES.

AUTEN
&&

.AVIATION...
ISSUED 1138 PM CDT SAT OCT 25 2008

A STRONG...BUT DRY...COLD FRONT WILL APPROACH THE REGION TONIGHT
AND PASS THE TERMINALS BY MIDDAY SUNDAY. EXPECT SCATTERED-BROKEN MID
CLOUDS FOR A FEW HOURS AHEAD OF FROPA...BUT NOT MUCH CLOUD COVER
WITH OR AFTER FROPA. SOUTHWEST WINDS WILL SHIFT WEST NORTHWEST
BEHIND THE FRONT AND GUST TO 30 KTS OR A BIT HIGHER BY AFTERNOON.
WINDS WILL FALL OFF AGAIN SUNDAY NIGHT.

BAK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 1 AM TO 9 AM CDT MONDAY FOR ILZ027>031-
036>038-040>057-061.

WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING
FOR ILZ027>031-036>038-040>057-061.

&&
Hazardous weather outlook, Oct 25, 3:00 PM CDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT SAT OCT 25 2008

ILZ027>031-036>038-040>057-061-261100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-
LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-
PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
300 PM CDT SAT OCT 25 2008

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE COLDEST AIRMASS OF THE SEASON WILL MOVE INTO THE REGION
SUNDAY AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. SUB-FREEZING
TEMPERATURES WILL BE LIKELY DURING THE EARLY MORNING HOURS OF
MONDAY...TUESDAY...AND WEDNESDAY. A HARD FREEZE...WITH
TEMPERATURES IN THE UPPER 20S...WILL BE POSSIBLE MONDAY MORNING
AND TUESDAY MORNING.

IN ADDITION TO THE COLD TEMPERATURES...THE SUNDAY COLD FRONT WILL
BRING VERY WINDY CONDITIONS. NORTHWEST WINDS 25 TO 35 MPH WILL BE
COMMON ALONG WITH AFTERNOON GUSTS 40 TO 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-261100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
300 PM CDT SAT OCT 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE COLDEST AIRMASS OF THE SEASON WILL MOVE INTO THE REGION
SUNDAY AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. FREEZING
TEMPERATURES IN THE LOWER 30S WILL BE LIKELY DURING THE EARLY
MORNING HOURS OF MONDAY...TUESDAY...AND WEDNESDAY.

IN ADDITION TO THE COLD TEMPERATURES...THE SUNDAY COLD FRONT WILL
BRING WINDY CONDITIONS. NORTHWEST WINDS 20 TO 25 MPH WILL BE
COMMON ALONG WITH AFTERNOON GUSTS 30 TO 35 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

Nearby

Freeze Warnings in Illinois, 2008Every freeze warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.